Journal of Symbolic Logic

Review: S. C. Kleene, On the Forms of Predicates in the Theory of Constructive Ordinals (Second Paper)

Werner Markwald

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 21, Issue 4 (1956), 410-411.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183732618

JSTOR
links.jstor.org

Citation

Markwald, Werner. Review: S. C. Kleene, On the Forms of Predicates in the Theory of Constructive Ordinals (Second Paper). J. Symbolic Logic 21 (1956), no. 4, 410--411. https://projecteuclid.org/euclid.jsl/1183732618


Export citation